Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2012 (2012), Article ID 646248, 6 pages
Research Article

Fuzzy Shortest Path Problem Based on Level 𝜆 -Triangular LR Fuzzy Numbers

Department of Mathematics, Auxilium College (Autonomous), Tamil Nadu, Vellore 632006, India

Received 15 April 2011; Accepted 1 October 2011

Academic Editor: Uzay Kaymak

Copyright © 2012 S. Elizabeth and L. Sujatha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Elizabeth and L. Sujatha, “Fuzzy Shortest Path Problem Based on Level -Triangular LR Fuzzy Numbers,” Advances in Fuzzy Systems, vol. 2012, Article ID 646248, 6 pages, 2012. doi:10.1155/2012/646248